The equivariant whitehead groups of semialgebraic G-sets

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 320
  • Download : 0
Publisher
OSAKA JOURNAL OF MATHEMATICS
Issue Date
2003-06
Language
English
Article Type
Article
Keywords

SPACES

Citation

OSAKA JOURNAL OF MATHEMATICS, v.40, no.2, pp.287 - 311

ISSN
0030-6126
URI
http://hdl.handle.net/10203/78810
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0